RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 4, Pages 777–781 (Mi tvp3749)  

This article is cited in 8 scientific papers (total in 8 papers)

Short Communications

On the Estimate of the Value of the Linear Functional in a Spectral Density of the Gaussian Stationary Process

M. S. Ginovyan


Full text: PDF file (894 kB)

English version:
Theory of Probability and its Applications, 1988, 33:4, 722–726

Bibliographic databases:

Received: 27.11.1987

Citation: M. S. Ginovyan, “On the Estimate of the Value of the Linear Functional in a Spectral Density of the Gaussian Stationary Process”, Teor. Veroyatnost. i Primenen., 33:4 (1988), 777–781; Theory Probab. Appl., 33:4 (1988), 722–726

Citation in format AMSBIB
\Bibitem{Gin88}
\by M.~S.~Ginovyan
\paper On the Estimate of the Value of the Linear Functional in a~Spectral Density of the Gaussian Stationary Process
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 4
\pages 777--781
\mathnet{http://mi.mathnet.ru/tvp3749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=979749}
\zmath{https://zbmath.org/?q=an:0686.62074}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 4
\pages 722--726
\crossref{https://doi.org/10.1137/1133110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AZ90500017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3749
  • http://mi.mathnet.ru/eng/tvp/v33/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ginovyan M.S., Sahakyan A.A., “Limit theorems for Toeplitz quadratic functionals of continuous–time stationary processes”, Probability Theory and Related Fields, 138:3–4 (2007), 551–579  crossref  mathscinet  zmath  isi
    2. Ginovyan M.S., Sahakyan A.A., “Error Bounds for Approximations of Traces of Products of Truncated Toeplitz Operators”, Journal of Contemporary Mathematical Analysis–Armenian Academy of Sciences, 43:4 (2008), 195–205  crossref  mathscinet  isi
    3. Ginovyan M.S., Sahakyan A.A., “A note on approximations of traces of products of truncated Toeplitz matrices”, Journal of Contemporary Mathematical Analysis–Armenian Academy of Sciences, 44:4 (2009), 262–269  crossref  mathscinet  zmath  isi
    4. Theory Probab. Appl., 56:1 (2012), 57–71  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Shomakhov A.Yu., “Ob otsenke skorosti skhodimosti matematicheskogo ozhidaniya statistiki ln k lineinomu funktsionalu ot spektralnoi plotnosti l(f) statsionarnoi gaussovskoi posledovatelnosti”, Vestnik rossiiskogo universiteta druzhby narodov. seriya: matematika, informatika, fizika, 2012, no. 2, 33–42  elib
    6. Ginovyan M.S., Sahakyan A.A., “On the Trace Approximation Problem for Truncated Toeplitz Operators and Matrices”, J. Contemp. Math. Anal.-Armen. Aca., 49:1 (2014), 1–16  crossref  mathscinet  isi
    7. Bai Sh., Ginovyan M.S., Taqqu M.S., “Functional Limit Theorems For Toeplitz Quadratic Functionals of Continuous Time Gaussian Stationary Processes”, Stat. Probab. Lett., 104 (2015), 58–67  crossref  isi
    8. Ginovyan M.S. Sahakyan A.A., “On the robustness to small trends of parameter estimation for continuous-time stationary models with memory”, J. Contemp. Math. Anal.-Armen. Aca., 51:5 (2016), 232–241  crossref  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:105
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020